# SDR CALA2023090402702

- Difficulty date: August 24, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 8,903 hours, 2,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: 453A1310135
- Condition: Damaged
- Location: Fwd Cargo Comp.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS DAMAGE AT FWD CARGO COMP. LH SIDEWALL PANEL STA. 500 I. ALL FASTENER HOLES PULLED THROUGH WITH EDGE MATERIAL MISSING SDR FLAGGED. SUGGEST PANEL REPLACEMENT . ME# 00-06043-0815 SEE IPC 50-10-02-04 ITEM 45,PN 453A1310-135. REPAIRED  FWD CARGO COMPARTMENT LH SIDEWALL PANEL STA.500 I PER AMM 50-10-01-340-801.
